# SDR CALA2025011301878

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 60,865 hours, 19,416 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS ODOR OF SMOKE UPON GEAR EXTENSION AT DO OR 2 ACP ECRA 0500-10014 SMOKE IN THE CABIN INSPECTION. ACP INSPECTION OF STEP 1B;C;D, AND E.  NO EVIDENCE OF SMOKE OR DISCREPANCY UPLOADED FORM 46-6020 SMOKE/ORDER IN THE PLANE TO LOG PAGE. 3 PAGES.
